# SDR SWAA052737

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 1,339 hours, 765 cycles
- Engine: Cfmint CFM567B22
- Engine time: 1,343 hours, 769 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 892190
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  HEARD POP FROM NR 1 ENGINE WITH SLIGHT YAW.  NR 1 ENGINE SPOOLED DOWN, DID NOT RESTART.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
